# SDR A6WA202210188346

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 38,766 hours, 38,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312
- Condition: Corroded
- Location: Bs 409
- Part time: 38,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RH SIDE SEAT TRACK FROM FS409+16 - FS409+112. ***AIRCRAFT REMOVED FROM SERVICE **** REPLACED RH SIDE SEAT RAIL FROM FS409+16 - FS409+112. REF CRJ200  AMM 53-01-11-400-802.
